Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 28 October 2011

On the Dynamics of a General Predator-Prey System

M. M.A. El-Sheikh, S. A.A. El-Marouf & Z. M. Alaofy

Journal of Mathematics and Statistics, Volume 7, Issue 4, pp. 295–301 · doi.org/10.3844/jmssp.2011.295.301

7,322 accesses4,492 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

Problem statement: In this study a general two dimensional predator-prey model is considered. The dynamic and existence of equilibrium points are studied. Conclusion/Recommendations: Hopf bifurcation is discussed. The existence and uniqueness of limit cycles is proved. Special cases are considered to justify our results.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2011 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

El-Sheikh, M. M., El-Marouf, S. A. & Alaofy, Z. M. (2011). On the Dynamics of a General Predator-Prey System. Journal of Mathematics and Statistics, 7(4), 295–301. https://doi.org/10.3844/jmssp.2011.295.301

Licence
© Science Publications
Issue
Volume 7, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
On the Dynamics of a General Predator-Prey SystemJournal of Mathematics and Statistics · Volume 7, Issue 4 · pp. 295–301 · © Science PublicationsDownload